Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 77, NWS Milwaukee, WI

September 14, 2015

NWS Milwaukee, WI issued this small craft advisory at Sep 14, 2015, 9:10 PM CDT. It took effect at Sep 15, 2015, 1:00 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Sep 14, 2015, 9:10 PM CDT (02:10 UTC)
In effect from
Sep 15, 2015, 1:00 PM CDT
Expired
Sep 15, 2015, 9:27 PM CDT
In force
8 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

531 
WHUS73 KMKX 150210
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
910 PM CDT MON SEP 14 2015

...GUSTY SOUTHERLY WINDS TUESDAY AFTERNOON AND EVENING...

.HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND LOW PRESSURE OVER
THE CENTRAL PLAINS WILL BRING A TIGHT PRESSURE GRADIENT TO THE
AREA RESULTING IN GUSTY SOUTHERLY WINDS AND BUILDING WAVES TUESDAY
AFTERNOON AND EVENING. THESE GUSTY CONDITIONS WILL LIKELY BE
REPEATED ON WEDNESDAY.

LMZ643-151015-
/O.EXP.KMKX.SC.Y.0076.000000T0000Z-150915T0200Z/
/O.NEW.KMKX.SC.Y.0077.150915T1800Z-150916T0600Z/
SHEBOYGAN TO PORT WASHINGTON WI-
910 PM CDT MON SEP 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO
1 AM CDT WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* WINDS: SOUTH 15 TO 25 KNOTS TUESDAY AFTERNOON AND EVENING...THEN
  DECREASING TO 10 TO 15 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET BY TUESDAY AFTERNOON...THEN
  SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644>646-151015-
/O.NEW.KMKX.SC.Y.0077.150915T1800Z-150916T0600Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
910 PM CDT MON SEP 14 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 1 PM TUESDAY TO 1 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 1 PM TUESDAY TO
1 AM CDT WEDNESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS TUESDAY AFTERNOON AND EVENING...THEN
  DECREASING TO 10 TO 15 KNOTS.

* WAVES: BUILDING TO 3 TO 5 FEET BY TUESDAY AFTERNOON...THEN
  SUBSIDING TO 3 TO 4 FEET AFTER MIDNIGHT TUESDAY NIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
5 follow-up statements
846 
WHUS73 KMKX 150856
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CDT TUE SEP 15 2015

...GUSTY SOUTHERLY WINDS THIS AFTERNOON AND TONIGHT...

.HIGH PRESSURE OVER THE EASTERN GREAT LAKES AND LOW PRESSURE OVER
THE CENTRAL PLAINS WILL BRING A TIGHT PRESSURE GRADIENT TO THE
AREA RESULTING IN GUSTY SOUTHERLY WINDS AND BUILDING WAVES
THIS AFTERNOON AND TONIGHT. AFTER LOWERING OVER NIGHT...THESE
GUSTY CONDITIONS WILL LIKELY BE REPEATED ON WEDNESDAY.

LMZ643>646-151700-
/O.EXT.KMKX.SC.Y.0077.150915T1800Z-150916T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
356 AM CDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 1 PM THIS AFTERNOON TO
7 AM CDT WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT WEDNESDAY. 

* WINDS: SOUTH 15 TO 25 KNOTS WITH A FEW GUSTS UP TO 30 KNOTS THIS
  AFTERNOON AND TONIGHT...THEN DECREASING TO 10 TO 15 KNOTS LATE
  TONIGHT.

* WAVES: BUILDING TO 4 TO 6 FEET BY THIS AFTERNOON...THEN
  SUBSIDING TO 3 TO 4 FEET LATE IN THE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
956 
WHUS73 KMKX 151436
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
936 AM CDT TUE SEP 15 2015

...GUSTY SOUTHERLY WINDS EXPECTED THIS AFTERNOON AND TONIGHT...

.A LINGERING TIGHT PRESSURE GRADIENT WILL RESULT IN ANOTHER
AFTERNOON OF GUSTY...MAINLY SOUTH WINDS. THE WINDS WILL CAUSE THE
WAVES TO BUILD THIS AFTERNOON AS WELL. 

WINDS AND WAVES WILL SUBSIDE SOMEWHAT TONIGHT BUT WILL MOST
LIKELY RETURN ON WEDNESDAY DUE TO THE LINGERING PRESSURE GRADIENT.

LMZ643>646-152245-
/O.CON.KMKX.SC.Y.0077.150915T1800Z-150916T1200Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
936 AM CDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS
AFTERNOON TO 7 AM CDT WEDNESDAY...

* WINDS: SOUTHWEST WINDS 10 TO 20 KNOTS BECOMING SOUTH TO
  SOUTHEAST AND INCREASING TO 15 TO 25 KNOTS THIS
  AFTERNOON...DECREASING TO 10 TO 20 KNOTS TONIGHT. 

* WAVES: 3 TO 6 FEET THIS AFTERNOON...SUBSIDING LATE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
107 
WHUS73 KMKX 152040
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
340 PM CDT TUE SEP 15 2015

...GUSTY SOUTHERLY WINDS THROUGH THE EVENING...

.A TIGHT PRESSURE GRADIENT OVER LAKE MICHIGAN IS RESULTING IN
ANOTHER AFTERNOON OF GUSTY SOUTHERLY WINDS. THE WINDS ARE CAUSING
HIGH WAVES THIS AFTERNOON... WITH HIGHEST WAVES TOWARD SHEBOYGAN.

WINDS AND WAVES WILL SUBSIDE THIS EVENING BUT WILL MOST LIKELY
RETURN ON WEDNESDAY AND THURSDAY AFTERNOONS DUE TO THE LINGERING
PRESSURE GRADIENT.

LMZ644>646-160000-
/O.EXT.KMKX.SC.Y.0077.000000T0000Z-150916T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
340 PM CDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM CDT THIS
EVENING. 

* WINDS: SOUTH WINDS 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH
  EARLY EVENING. WINDS DIMINISHING TO 10 TO 20 KNOTS OVERNIGHT.

* WAVES: 3 TO 5 FEET THIS AFTERNOON...SUBSIDING TO 2 TO 4 FEET BY
  LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-160000-
/O.EXT.KMKX.SC.Y.0077.000000T0000Z-150916T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
340 PM CDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM CDT THIS
EVENING. 

* WINDS: SOUTHWEST WINDS 15 TO 20 KNOTS. GUSTS TO 25 KNOTS THROUGH
  LATE EVENING.

* WAVES: 4 TO 6 FEET THIS AFTERNOON...SUBSIDING TO 3 TO 4 FEET
  OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
743 
WHUS73 KMKX 160004
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
704 PM CDT TUE SEP 15 2015

...GUSTY SOUTHERLY WINDS THROUGH THE EVENING...

.WINDS AND WAVES WILL CONTINUE TO SUBSIDE THIS EVENING BUT WILL
MOST LIKELY RETURN ON WEDNESDAY AND THURSDAY AFTERNOONS DUE TO THE
LINGERING PRESSURE GRADIENT.

LMZ644>646-160115-
/O.EXP.KMKX.SC.Y.0077.000000T0000Z-150916T0000Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
704 PM CDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

$$

LMZ643-160300-
/O.CON.KMKX.SC.Y.0077.000000T0000Z-150916T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
704 PM CDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: SOUTHWEST WINDS 10 TO 15 KNOTS. 

* WAVES: 3 TO 5 FEET THIS AFTERNOON...SUBSIDING TO 3 TO 4 FEET
  LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
219 
WHUS73 KMKX 160227
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CDT TUE SEP 15 2015

LMZ643-160330-
/O.CAN.KMKX.SC.Y.0077.000000T0000Z-150916T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
927 PM CDT TUE SEP 15 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

 

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 14, 9:03 PM CDT, 7 minutes earlier.

Area forecast discussion, Sep 14, 9:03 PM CDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
903 PM CDT MON SEP 14 2015

.UPDATE...
THE SHOWERS OUT ACROSS SOUTHERN MN ARE ASSOCIATED WITH THE NOSE
OF A DECENT LOW LEVEL JET STRETCHING FROM OKLAHOMA NORTHEAST
ACROSS IOWA INTO MINNESOTA. THERE IS A FAIR AMOUNT OF 850-700MB
WARM ADVECTION IN THE UPPER MS RVR VALLEY AND THE SHORT RANGE
MODELS TAKE THAT MORE OR LESS TO THE NORTHEAST WITH TIME. WE
SHOULD SEE SOME OF THE CLOUDINESS SPREAD INTO SOUTHERN WI
OVERNIGHT...BUT THE OVERALL COLUMN IS QUITE DRY. THE CLOUDS SHOULD
BE BASED AROUND 10-12KFT WITH SOME FAIRLY DRY AIR DOWN BELOW. WE
HAD SPRINKLES SPREADING ACROSS ALL OF THE FORECAST AREA
OVERNIGHT...BUT WILL TRIM BACK THE MENTION OF SPRINKLES TO JUST
THE WRN PORTION OF THE CWA. GIVEN SHORT TERM TEMP TRENDS AND SHORT
RANGE GUIDANCE...TEMPS MAY END UP BEING A FEW DEGREES WARMER THAN
PREVIOUSLY FORECAST.

&&

.AVIATION/06Z TAFS/...
EXPECT VFR CONDITIONS THROUGH THE TAF PERIOD. LOW LEVEL WIND SHEAR
IS EXPECTED THROUGH ABOUT 13-14Z TUE WITH SFC WINDS SOUTH AT
8-11KTS...BECOMING SOUTHWEST 35-40KTS JUST 1000FT UP. SOUTHERLY
SFC WINDS WILL BECOME GUSTY AGAIN DURING THE DAY ON TUESDAY.

&&

.MARINE...

A SMALL CRAFT ADVISORY IS IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING DUE TO BREEZY/GUSTY SOUTH WINDS.

&&

.BEACHES...

A BEACH HAZARD STATEMENT IS IN EFFECT FOR SHEBOYGAN AND OZAUKEE
COUNTIES TUESDAY AFTERNOON INTO TUESDAY EVENING DUE TO WAVES OF
4-6 FEET.

&&

.PREV DISCUSSION... /ISSUED 330 PM CDT MON SEP 14 2015/

TONIGHT AND TUESDAY...FORECAST CONFIDENCE...MEDIUM.

A FEW ELEVATED SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS
SOUTHEAST MINNESOTA INTO FAR NORTHEAST IOWA...ASSOCIATED WITH
FOCUSED WARM AIR ADVECTION/LOW LEVEL JET NOSE AND A PASSING 500 MB
SHORTWAVE TROUGH. THESE ISOLATED SHOWERS/STORMS MAY MAKE IT INTO THE
FAR WESTERN COUNTIES INTO EARLY THIS EVENING...THOUGH MESOSCALE
MODELS ARE SHOWING A DIMINISHING TREND AS THEY MOVE IN. FOR
NOW...WILL LEAVE THE FORECAST DRY IN THE FAR WEST AND WATCH HOW THEY
PROGRESS OVER THE NEXT FEW HOURS.

ISOLATED SPRINKLES ARE POSSIBLE TONIGHT INTO EARLY TUESDAY
MORNING...AS THE FOCUSED WARM AIR ADVECTION AND SHORTWAVE TROUGH
MOVE THROUGH THE AREA. AREA FORECAST SOUNDINGS ARE NOT SHOWING A LOT
OF MOISTURE IN THE AIR COLUMN...JUST SOME MID LEVEL MOISTURE. THERE
IS SOME ELEVATED CAPE ABOVE THIS MID LEVEL MOISTURE...THOUGH NOT
EXPECTING ANY CONVECTION AT THIS TIME.

SOME MID LEVEL CLOUDS WILL MOVE THROUGH THE AREA TONIGHT INTO
TUESDAY MORNING...BEFORE MOVING OUT BY AFTERNOON. BREEZY SOUTH WINDS
WITHIN TIGHT PRESSURE GRADIENT SHOULD BRING LOWS DOWN ONLY INTO THE
LOWER TO MID 60S. HIGHS TUESDAY SHOULD REACH THE LOWER 80S IN MOST
AREAS...A BIT ABOVE BLENDED SHORT TERM MODEL GUIDANCE.

TUESDAY NIGHT THROUGH THURSDAY...FORECAST CONFIDENCE...MEDIUM.

ANOTHER SURGE OF MID-LEVEL MOISTURE AND WARM AIR ADVECTION MAY BRING
A FEW SHOWERS AND AN ISOLATED STORM TO THE WESTERN CWA TUESDAY
EVENING.  BOTH GFS AND NAM SHOW WEAKLY LAYER FRONTOGENETICAL FORCING
IN THE AREA.  HOWEVER THE AXIS OF LOW LEVEL WARM AIR ADVECTION
REMAINS TO THE WEST OVER WI/IA/MN TRI-STATE AREA. FORECAST SOUNDINGS
SHOW A BIT MORE MOISTURE TUE EVENING COMPARED TO THIS EVENING IN THE
SAME AREA...HOWEVER THE BULK OF THE MOISTURE IS ABV 10K FEET.
MUCAPE EXPECTED AROUND 500 J.  DUE TO UNCERTAINTY...WL CONTINUE DRY
FORECAST FOR TUE EVE BUT EXPRESS CONCERNS TO NEXT FORECAST SHIFT.

WARM AIR TO BE IN PLACE WED THRU WED NGT RESULTING IN MID-LEVEL CAP.
DAYTIME TEMPERATURES LIKELY TO BE 5 TO 10 DEGREES ABOVE NORMAL WITH
BREEZY SOUTH WINDS CONTINUING INTO THURSDAY.  THE APPROACHING COLD
FRONT AND PRECURSOR WEAK SHORT-WAVE CAUGHT IN SOUTHWEST FLOW ALONG
WITH ERODING CAPPING INVERSION MAY RESULT IN A FEW STORMS ON
THURSDAY...WITH MORE WIDESPREAD ACTIVITY HOLDING OFF UNTIL THU NGT.

EXTENDED PERIOD...THURSDAY NIGHT THROUGH MONDAY - FORECAST
CONFIDENCE...MEDIUM.

MEDIUM RANGE GUIDANCE IN GOOD AGREEMENT ON MID-LEVEL SHORT WAVE
TROUGH MOVING ACROSS THE NORTHERN PLAINS INTO SOUTHERN CANADA
THURSDAY AND THU NIGHT.  FRONTOGENETICAL FORCING ASSOCIATED WITH
SHORT WAVE WILL CONTRIBUTE TO STRENGTHENING LOW PRESSURE AND COLD
FRONT WHICH IS EXPECTED TO MOVE THROUGH SRN WI THU NIGHT AND EARLY
FRI.  PWAT VALUES AHEAD OF THIS FRONT EXPECTED TO BE OVER 1.5 INCHES
BY THU NIGHT.  WHILE SYNOPTIC SCALE FORCING FROM SHORT WAVE REMAINS
TO THE NORTH...ENHANCED LIFT ALONG CDFNT AND MOISTURE IN PLACE
SHOULD RESULT IN AT LEAST SCT CONVECTION FROM LATER THU AFTN THRU
THU NGT.  CDFNT SE PROGRESSION SLOWS THU NGT AND FRI DUE TO
SOUTHWEST STEERING FLOW CONTINUING.  NEW LOW PRESSURE SYSTEM LOOKS
IN THE WORKS TO DEVELOP IN THE CENTRAL PLAINS ALONG THIS TIGHTENING
BAROCLINIC ZONE AND MOVE NORTHEAST THRU THE WRN GTLAKES FRI NIGHT.
RAIN THREAT ENDS SATURDAY MORNING FOLLOWED BY SHORT WAVE RIDGING AND
COOLER...DRIER CONDITIONS THE REST OF THE WEEKEND.  TEMPERATURES
WILL SINK TO AROUND SEASONAL NORMAL FOR MID-LATE SEPT BUT THEN START
TO MODERATE ONCE AGAIN EARLY IN THE WEEK OF THE 20TH.

AVIATION/00Z TAFS/...

GUSTY SOUTH WINDS ARE EXPECTED TO LINGER INTO EARLY THIS EVENING
ACROSS TAF SITES. GUSTS OF 20 TO 23 KNOTS ARE POSSIBLE AT TIMES. THE
GUSTS WILL LOWER TONIGHT INTO EARLY TUESDAY...BEFORE RAMPING UP TO
20 TO 25 KNOTS LATER TUESDAY MORNING AND AFTERNOON. WINDS SHOULD
BACK TO THE SOUTH SOUTHEAST AS WELL ON TUESDAY.

SHOULD SEE A PERIOD OF LOW LEVEL WIND SHEAR FROM LATER THIS EVENING
INTO EARLY TUESDAY MORNING...WITH SOUTHWEST WINDS AT 2000 FEET ABOVE
GROUND LEVEL UP TO 40 KNOTS. ADDED LOW LEVEL WIND SHEAR WORDING TO
ALL TAF SITES DURING THIS PERIOD.

MID LEVEL CLOUDS WILL INCREASE LATER TONIGHT INTO EARLY TUESDAY. MAY
SEE SPRINKLES AFFECT ALL SITES LATER TONIGHT INTO EARLY TUESDAY
MORNING...BUT VFR CONDITIONS WILL CONTINUE. SKIES SHOULD BECOME
MOSTLY SUNNY AGAIN BY THE AFTERNOON.

MARINE...

A SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT INTO THE EARLY EVENING
FOR ALL OF THE NEARSHORE MARINE ZONES. GUSTS HAVE BEEN SLOW TO REACH
CRITERIA THIS AFTERNOON...BUT NOW ARE MEETING OR CLOSE TO 22 KNOTS.
THESE FREQUENT GUSTS WILL CONTINUE TO AFFECT THE LAKESHORE AND
WESTERN PART OF THE NEARSHORE WATERS INTO THE EARLY EVENING HOURS.
LOW LEVEL INVERSION...DUE TO THE COOL LAKE MICHIGAN WATERS...WILL
KEEP WIND GUSTS LOWER FARTHER AWAY FROM SHORE.

THE GUSTY WINDS AND HIGH WAVES WILL SUBSIDE BY 7 PM CDT THIS EVENING
SOUTH OF PORT WASHINGTON. KEPT AREAS NORTH OF PORT WASHINGTON IN THE
SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING...DUE TO LINGERING
HIGH WAVES IN THIS AREA.

THE TIGHT PRESSURE GRADIENT LINGERS THROUGH THURSDAY...SO ADDITIONAL
SMALL CRAFT ADVISORIES MAY BE NEEDED WEDNESDAY AND AGAIN THURSDAY.

BEACHES...

BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 9 PM CDT THIS
EVENING FOR SHEBOYGAN COUNTY. GUSTY SOUTH WINDS WILL AFFECT LAKE
MICHIGAN BEACHES INTO EARLY THIS EVENING. WAVES AT THE SHORE WILL BE
A LITTLE HIGHER ALONG SHEBOYGAN COUNTY...DUE TO THE ORIENTATION OF
THE COASTLINE. 3 TO 5 FOOT WAVES AND BREEZY SOUTH WINDS WILL CAUSE A
HIGH SWIM RISK INTO EARLY THIS EVENING THERE.

OZAUKEE COUNTY BEACHES WILL SEE BORDERLINE CONDITIONS FOR A HIGH
SWIM RISK INTO THE EARLY EVENING HOURS...BUT WAVES SHOULD REMAIN
JUST UNDER 4 FEET. MODERATE SWIM RISK CONDITIONS ARE EXPECTED
FURTHER SOUTH ALONG THE LAKE MICHIGAN SHORE INTO EARLY THIS EVENING.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...BEACH HAZARDS STATEMENT UNTIL 9 PM CDT THIS EVENING FOR WIZ052.

LM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR LMZ643.

&&

UPDATE...DAVIS
TONIGHT/TUESDAY AND AVIATION/MARINE...WOOD
TUESDAY NIGHT THROUGH MONDAY...MBK
Hazardous weather outlook, Sep 14, 3:34 PM CDT, 5 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
334 PM CDT MON SEP 14 2015

WIZ046-047-051-052-056>060-062>072-152045-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
334 PM CDT MON SEP 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A HIGH SWIM RISK CONTINUES INTO THIS EVENING FOR THE LAKE
MICHIGAN BEACHES OF SHEBOYGAN COUNTY. LIFE THREATENING WAVES AND
CURRENTS ARE EXPECTED ALONG THE SHORE.

A MODERATE SWIM RISK CONTINUES INTO THIS EVENING FOR LAKE MICHIGAN
BEACHES FROM OZAUKEE COUNTY SOUTH TO KENOSHA COUNTY. BREAKING
WAVES AND CURRENTS ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

A MODERATE TO HIGH SWIM RISK MAY CONTINUE AT LAKE MICHIGAN BEACHES
FROM SHEBOYGAN TO KENOSHA FROM TUESDAY THROUGH THURSDAY.

THERE IS A CHANCE FOR THUNDERSTORMS OVER SOUTH CENTRAL WISCONSIN
THURSDAY AFTERNOON AHEAD OF AN APPROACHING COLD FRONT.
THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AS THE FRONT MOVES INTO
THE AREA. THUNDERSTORMS ARE POSSIBLE AGAIN FRIDAY AND FRIDAY NIGHT
AS LOW PRESSURE MOVES ACROSS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

LMZ643>646-152045-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
334 PM CDT MON SEP 14 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...LATE THIS AFTERNOON AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT INTO THIS EVENING FOR
GUSTY SOUTH WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY

ADDITIONAL SMALL CRAFT ADVISORIES MAY BE NEEDED AT TIMES FROM
TUESDAY INTO THURSDAY.

THUNDERSTORMS ARE LIKELY THURSDAY NIGHT AS A COLD FRONT SETTLES
INTO THE REGION. THE CHANCE FOR THUNDERSTORMS CONTINUES FRIDAY AND
FRIDAY NIGHT AS LOW PRESSURE MOVES ALONG THE COLD FRONT.

WWW.WEATHER.GOV/MKX

MBK

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 14, 9:19 PM CDTBeach Hazards StatementMKXKenosha, Milwaukee, Ozaukee, Racine, Sheboygan24 hr

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.